# SDR SWAA2017111517844

- Difficulty date: November 13, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 32,974 hours, 15,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FORWARD WALL VAPOR BARRIER CRACKED AT BS 663.  REPAIRED BARRIER IAW EA.
